<p>Novel soliton solutions of Sasa-Satsuma model with local derivative via an analytical technique</p>

Ozdemir N., ESEN H., SEÇER A., BAYRAM M.

JOURNAL OF LASER APPLICATIONS, vol.34, no.2, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.2351/7.0000623
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Compendex, INSPEC
  • Keywords: space-time local derivative Sasa-Satsuma equation, the Sardar subequation method, soliton solutions, Atangana's conformable derivative, OPTICAL SOLITONS, WAVE SOLUTIONS, EQUATION
  • Yıldız Technical University Affiliated: Yes


In this research article, the Sardar subequation method is used to retrieve new analytical solutions to the space-time local derivative Sasa-Satsuma equation with Atangana's conformable derivative, which defines short pulse propagation in an optical fiber area. This equation is the integrable extension of the nonlinear Schrodinger equation. First, the equation is transformed into an ordinary differential equation utilizing traveling wave transformation. Then, novel different type soliton solutions are acquired using the Sardar subequation approach. The produced soliton solutions play an essential role for scientists in interpreting the physical phenomenon of this equation. Finally, the graphs of some solutions are depicted at appropriate values of parameters. The achieved results show the simplicity, reliability, and potentiality of the proposed method.& nbsp;& nbsp;Published under an exclusive license by AIP Publishing.